# SDR 22AA200900003

- Difficulty date: July 2, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N868AN
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24868
- Aircraft time: 52 hours, 20 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Seal
- Part number: 59263
- Condition: Damaged
- Location: Cargo Door
- Part time: 51,694 hours, 41 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE MAINTAINING FL380, CABIN WARNING ALTITUDE ALERT SOUNDED.  CABIN ALTITUDE WAS ABOVE 10.000 AND CLIMBING SLOWLY.  INITIATED EMERGENCY CABIN DESCENT.  ABLE TO MAINTAIN CABIN CONTROL BY 20.000 FEET AFTER LEVELING AT 20.000 CABIN ALTITUDE DESCENDED TO 4.000.  FOUND MAIN CARGO DOOR SEAL DAMAGED.  REMOVED AND REPLACED MAIN CARGO DOOR SEAL IAW MM 52-09-05. PERFORMED AUTO AND MANUAL PRESSURIZATION CONTROL SYS TEST, OPS AND LEAK CHECK FOUND NORMAL. NO LEAKS NOTED IAW MM 21-31-00.
